Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


An integral version of the Brown-Gitler spectrum

Author: Don H. Shimamoto
Journal: Trans. Amer. Math. Soc. 283 (1984), 383-421
MSC: Primary 55P42; Secondary 55P35, 55S10, 55S45, 57R19
MathSciNet review: 737876
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, certain spectra $ {B_1}(k)$ are studied whose behavior qualifies them as being integral versions of the Brown-Gitler spectra $ B(k)$. The bulk of our work emphasizes the similarities between $ {B_1}(k)$ and $ B(k)$, shown mainly using the techniques of Brown and Gitler. In analyzing the homotopy type of $ {B_1}(k)$, we provide a free resolution over the Steenrod algebra for its cohomology and study its Adams spectral sequence. We also list conditions which characterize it at the prime $ 2$. The paper begins, however, on a somewhat different topic, namely, the construction of a configuration space model for $ {\Omega ^2}({S^3}\left\langle 3 \right\rangle )$ and other related spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P42, 55P35, 55S10, 55S45, 57R19

Retrieve articles in all journals with MSC: 55P42, 55P35, 55S10, 55S45, 57R19

Additional Information

PII: S 0002-9947(1984)0737876-X
Keywords: Brown-Gitler spectrum, Steenrod algebra, iterated loop space, Thom spectrum, $ \Lambda $-algebra, Adams spectral sequence, orientability of manifolds, Postnikov tower
Article copyright: © Copyright 1984 American Mathematical Society